Too much thyroid meds?
I think I am getting too much thyroid med? I had another terrible day today. I got up this morning with no palps and calm...just felt a little weak. Then I took my thyroid meds and about an hour later I felt real shakey like low blood sugar, broke out in a sweat and bad palpatations with burning sensation, etc. With the increase in Levoxyl about 8 weeks ago I take 100 mcg of Levoxyl in the mornings...two 50 white pills because I am allergic to the dye in the other mcg. In the morning I am going to decrease and am thinking of just taking .75 ...which would be a .50 and a half of a .50...at least until I see the PA Monday morning. My TSH went from 3.89 to 0.648 and for all I know it still could be climbing. I am so frustrated
and know everyone has been there. For some reason the thyroid is effecting my blood sugar levels. Get the shakes real easy..but I am trying to eat better
with ...more protein and less sugar because of the shakiness. So with
that and changing from taking my Atenolol in the morning with the
Levoxyl to at night I guess my body has been in an uproar. Any suggestions please...
Last edited by gramstoo; 02-10-2006 at 06:45 PM.